Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A theorem of Stout


Authors: Myron Goldstein and T. R. Chow
Journal: Bull. Amer. Math. Soc. 75 (1969), 953-954
DOI: https://doi.org/10.1090/S0002-9904-1969-12309-8
MathSciNet review: 0244466
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lars V. Ahlfors and Leo Sario, Riemann surfaces, Princeton Mathematical Series, No. 26, Princeton University Press, Princeton, N.J., 1960. MR 0114911
  • 2. Corneliu Constantinescu and Aurel Cornea, Ideale Ränder Riemannscher Flächen, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Bd. 32, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1963 (German). MR 0159935
  • 3. J. L. Doob, Conformally invariant cluster value theory, Illinois J. Math. 5 (1961), 521–549. MR 0186821
  • 4. M. Parreau, Sur les moyennes des fonctions harmoniques et analytiques et la classification des surfaces de Riemann, Ann. Inst. Fourier Grenoble 3 (1951), 103–197 (1952) (French). MR 0050023
  • 5. Shinji Yamashita, On some families of analytic functions on Riemann surfaces, Nagoya Math. J. 31 (1968), 57–68. MR 0219720


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12309-8